Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Homology stability for outer automorphism groups of free groups

Allen Hatcher and Karen Vogtmann

Algebraic & Geometric Topology 4 (2004) 1253–1272
Bibliography
1 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
2 J Conant, K Vogtmann, Morita classes in the homology of automorphism groups of free groups, Geom. Topol. 8 (2004) 1471 MR2119302
3 F Gerlits, Invariants in chain complexes of graphs, PhD thesis, Cornell University (2002)
4 A Hatcher, Homological stability for automorphism groups of free groups, Comment. Math. Helv. 70 (1995) 39 MR1314940
5 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
6 A Hatcher, K Vogtmann, Cerf theory for graphs, J. London Math. Soc. $(2)$ 58 (1998) 633 MR1678155
7 A Hatcher, K Vogtmann, Rational homology of $\mathrm{Aut}(F_n)$, Math. Res. Lett. 5 (1998) 759 MR1671188
8 A Hatcher, N Wahl, Stabilization for the automorphisms of free groups with boundaries, Geom. Topol. 9 (2005) 1295 MR2174267
9 C A Jensen, N Wahl, Automorphisms of free groups with boundaries, Algebr. Geom. Topol. 4 (2004) 543 MR2077676
10 F Laudenbach, Sur les 2–sphères d'une variété de dimension 3, Ann. of Math. $(2)$ 97 (1973) 57 MR0314054
11 D Quillen, Homotopy properties of the poset of nontrivial $p$–subgroups of a group, Adv. in Math. 28 (1978) 101 MR493916
12 E H Spanier, Algebraic topology, McGraw-Hill Book Co. (1966) MR0210112
13 N Wahl, From mapping class groups to automorphism groups of free groups, J. London Math. Soc. $(2)$ 72 (2005) 510 MR2156667